Advanced

Position and height of the global maximum of a twice differentiable stochastic process

Rychlik, Igor LU and Sjö, Eva (2002) In Methodology and Computing in Applied Probability 4. p.291-307
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
keywords
stochastic process, global maximum, supremum, extremes, generalized Rice's formula
in
Methodology and Computing in Applied Probability
volume
4
pages
291 - 307
publisher
Kluwer
ISSN
1573-7713
language
English
LU publication?
no
id
f2216a4c-d0a0-4c18-a4eb-68c088daa5c2 (old id 636688)
date added to LUP
2007-12-05 13:42:27
date last changed
2016-06-29 09:19:09
@article{f2216a4c-d0a0-4c18-a4eb-68c088daa5c2,
  author       = {Rychlik, Igor and Sjö, Eva},
  issn         = {1573-7713},
  keyword      = {stochastic process,global maximum,supremum,extremes,generalized Rice's formula},
  language     = {eng},
  pages        = {291--307},
  publisher    = {Kluwer},
  series       = {Methodology and Computing in Applied Probability},
  title        = {Position and height of the global maximum of a twice differentiable stochastic process},
  volume       = {4},
  year         = {2002},
}